# SDR EIA2005019

- Difficulty date: February 22, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 91,668 hours, 21,858 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, FWD SPAR, LWR CHORD HEAVY CORROSION AND CONFIRMED CRACK AT FSSO 1410.  REPAIRED LEFT WING, FWD SPAR LOWER CHORD AND LOWER WING SKIN FROM FSSO 1370-1410 PER ECRA 471-57-247-2.
